MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Model Number DM3500
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) exhibited bluetooth (ble) telemetry loss.No intervention was performed.There were no patient consequences reported.
 
Event or Problem Description
Additional information received indicated the icm was explanted and replaced.It was stated the battery was depleted.Further information was requested but not received.
 
Event or Problem Description
Additional information received indicated the battery of the icm depleted normally, and that the patient was stable throughout the procedure.

Brand Name
CONFIRM
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24270116
Report Number2017865-2026-02531
Device Sequence Number10030989
Product Code MXC
UDI-Device Identifier05415067027320
UDI-Public(01)05415067027320(10)P000187775(17)250601
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberDM3500
Device Lot NumberP000187775
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/16/2026
02/25/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/25/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale